MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.51 ml, Pressure Infusion (400psig) Ext Set w/Remv MicroClave®; Set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.51 ml, Pressure Infusion (400psig) Ext Set w/Remv MicroClave®; Set, administration, intravascular
Catalog Number MC33122
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.51 ml, pressure infusion (400psig) ext set w remv microclave clear, purple clamp, rotating luer.It was reported that when they hook up the item to the iv tubing, the iv tubing will not flow.It has caused staff to discard the open item and reopen a new item that works.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.

Brand Name
7" (18 cm) Appx 0.51 ml, Pressure Infusion (400psig) Ext Set w/Remv MicroClave®
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50730076
Report Number9617594-2026-01248
Device Sequence Number16112006
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public(01)00887709037403(17)310501(10)14991357
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot Number14991357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown